A new family of mixed finite elements for the linear elastodynamic problem - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Numerical Analysis Year : 2002

A new family of mixed finite elements for the linear elastodynamic problem

Abstract

We construct and analyze a new family of quadrangular (in two dimensions) or cubic (in three dimensions) mixed finite elements for the approximation of elastic wave equations. Our elements lead to explicit schemes (via mass lumping), after time discretization, including in the case of anisotropic media. Error estimates are given for these new elements. Copyright © 2002 Society for Industrial and Applied Mathematics
No file

Dates and versions

hal-00990102 , version 1 (13-05-2014)

Identifiers

Cite

Eliane Bécache, Patrick Joly, Chrysoula Tsogka. A new family of mixed finite elements for the linear elastodynamic problem. SIAM Journal on Numerical Analysis, 2002, 39 (6), pp.2109-2132. ⟨10.1137/S0036142999359189⟩. ⟨hal-00990102⟩
204 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More